# SDR DXTA2009102903830

- Difficulty date: October 28, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N896QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258460
- Aircraft time: 4,463 hours, 3,109 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 258NW3111A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND GEAR SELECTED, UP 3 RED AND LEFT MAIN GREEN INDICATORS WERE OBSERVED FAINTLY. GEAR HANDLE WAS SELECTED DOWN, 3 GREEN INDICATIONS AND LEFT MAIN INDICATOR RED. STANDBY INDICATORS INDICATED GREEN. T/S TO LT MLG NORMAL DOWNLOCK SWITCH. REPLACED SWITCH WITH NEW. OPS CHECK GOOD AT THIS TIME. MAINTENANCE IAW MM 32-60-00
